# SDR MYWA090101

- Difficulty date: January 1, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Aircraft time: 22,790 hours, 9,125 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355B000103
- Part serial: 1352
- Condition: Inoperative
- Location: Stabilizer
- Part time: 22,790 hours, 9,125 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A, D

## Discrepancy

STAB TRIM FAIL AFTER TAKEOFF.  ACFT RETURNED TO BLOCK. MX CLEANED AND INSPECTED CONNECTOR PLUG TO STAB TRIM MOTOR.  OPS CHECK GOOD, RETURN TO SERVICE. ACFT ARRIVED, UPON TAXI, STAB TRIM FAILED. MX REMOVED AND REPLACED STAB TRIM MOTOR. ACFT HAS FLOWN WITH NO MORE DISCREPANCIES.
